Follow
Janak Raj Sharma
Janak Raj Sharma
Sant Longowal Institute of Engineering and Technology
Verified email at sliet.ac.in
Title
Cited by
Cited by
Year
An efficient fourth order weighted-Newton method for systems of nonlinear equations
JR Sharma, RK Guha, R Sharma
Numerical Algorithms 62, 307-323, 2013
2232013
A composite third order Newton–Steffensen method for solving nonlinear equations
JR Sharma
Applied Mathematics and Computation 169 (1), 242-246, 2005
1292005
An efficient fifth order method for solving systems of nonlinear equations
JR Sharma, P Gupta
Computers & Mathematics with Applications 67 (3), 591-601, 2014
1242014
A family of modified Ostrowski methods with accelerated sixth order convergence
JR Sharma, RK Guha
Applied Mathematics and Computation 190 (1), 111-115, 2007
1222007
A new family of modified Ostrowski’s methods with accelerated eighth order convergence
JR Sharma, R Sharma
Numerical Algorithms 54, 445-458, 2010
1212010
Modified Jarratt method for computing multiple roots
JR Sharma, R Sharma
Applied Mathematics and Computation 217 (2), 878-881, 2010
1182010
Efficient Jarratt-like methods for solving systems of nonlinear equations
JR Sharma, H Arora
Calcolo 51, 193-210, 2014
892014
On efficient weighted-Newton methods for solving systems of nonlinear equations
JR Sharma, H Arora
Applied Mathematics and Computation 222, 497-506, 2013
792013
A new family of optimal eighth order methods with dynamics for nonlinear equations
JR Sharma, H Arora
Applied Mathematics and Computation 273, 924-933, 2016
692016
Efficient derivative-free numerical methods for solving systems of nonlinear equations
JR Sharma, H Arora
Computational and Applied Mathematics 35, 269-284, 2016
512016
Improved King’s methods with optimal order of convergence based on rational approximations
JR Sharma, RK Guha, P Gupta
Applied Mathematics Letters 26 (4), 473-480, 2013
502013
An efficient family of weighted-Newton methods with optimal eighth order convergence
JR Sharma, H Arora
Applied Mathematics Letters 29, 1-6, 2014
482014
An efficient derivative free iterative method for solving systems of nonlinear equations
JR Sharma, H Arora
Applicable Analysis and Discrete Mathematics, 390-403, 2013
462013
A novel derivative free algorithm with seventh order convergence for solving systems of nonlinear equations
JR Sharma, H Arora
Numerical Algorithms 67, 917-933, 2014
452014
An optimal fourth order derivative-free numerical algorithm for multiple roots
S Kumar, D Kumar, JR Sharma, C Cesarano, P Agarwal, YM Chu
Symmetry 12 (6), 1038, 2020
432020
Improved Newton-like methods for solving systems of nonlinear equations
JR Sharma, H Arora
SeMA Journal 74, 147-163, 2017
432017
Some efficient derivative free methods with memory for solving nonlinear equations
JR Sharma, RK Guha, P Gupta
Applied mathematics and computation 219 (2), 699-707, 2012
432012
Fourth-order derivative-free methods for solving non-linear equations
JR Sharma, RK Goyal
International Journal of Computer Mathematics 83 (1), 101-106, 2006
402006
A family of third-order methods to solve nonlinear equations by quadratic curves approximation
JR Sharma
Applied mathematics and computation 184 (2), 210-215, 2007
382007
On a class of optimal fourth order multiple root solvers without using derivatives
JR Sharma, S Kumar, L Jšntschi
Symmetry 11 (12), 1452, 2019
372019
The system can't perform the operation now. Try again later.
Articles 1–20